Hi Guys, does anyone have an alternative to Pregabalin, that is good with pain and does not put on weight as a side effect.ive tried Gabapentin, the side effects are the same. I have put on 3 stone since I’ve been on Pregabalin. I know it’s a great pain relief drug but I can’t take the weight gain any longer, and before you ask I’ve tried diets, but can’t exercise as I’m now in a wheelchair. I know it’s a balance between pain relief and side effects, but there MUST be something else, can anyone help please, before I go out of my mind. Thanks Deborah
If only there were Deborah. I’m sorry to say they all seem to pile the weight on. Between a rock and a hard place.
Deborah I’m in the same situation. I’m desperate to lose weight but since I’ve been on Gabapentin I’ve also put 3 stone on. I hate my mirror and use it as a dressing gown holder and want to cry when I see myself in a shop window or mirror. I’ve begged my Neuro to wean me off my drugs but he refuses as it took so long to get me comfortable. Unfortunately I’ve got nerve damage from a neck injury too and despite successful surgery the damage is permanent.
So it looks like I’m going to have to stay fat. Though I must admit that over the last two years my weight appears to have stabilised, it just goes a couple of pounds either way before settling down again. I’m hoping another alternative with fewer side effects will be discovered.